# SDR SIMA200531502

- Difficulty date: October 30, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Part number: 14521700007
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR DOUBLER AT FRAME 20 ON LEFT OMEGA BEAM CORRODED.  REPLACED DOUBLER ON LEFT OMEGA BEAM IAW EMB SRM 53-00-10 FIG 201.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
